# SDR BSYA200700016

- Difficulty date: December 18, 2007
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Aircraft time: 17,852 hours
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 100200007
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM TEB TO HFD WHEN PILOT NOTICED HIGH CYL HEAD TEMP AND DIVERTED INTO MAINTENANCE BASE IN BDL.  REMOVED AND REPLACED DEFECTIVE CHT PROBE, OPS CHECKS GOOD.
